Home

 

Recent Issues

 

Volume 48

1

2

3

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

CONTENTS

Volume 38, Number 4, 2010

 


 

On Asymptotic Properties of Toeplitz Operators

Namita Das and Madhusmita Sahoo

PDF

381

Strong Convergence Theorems of an Implicit Iterative Algorithm with Errors for Asymptotically Quasi-nonexpansive in the Intermediate Sense Mappings

Gurucharan Singh Saluja and Hemant Kumar Nashine

PDF

395

Certain Subclasses of Analytic Functions Involving Sălăgean-Ruscheweh Operatoyr

L. Dileep and S. Latha

PDF

403

A Proximal Point-Type Algorithm for Multivalued Variational Inequalities

P. N. Anh, J.K. Kim, D. T. Binh and D. H. Phuc

PDF

413

Behavior of the Sequence of Norms of Primitive of a Function in Lorentz Spaces

Ha Huy Bang and Bui Viet Huong

PDF

425

A Nonlocal Boundary Value Problem for Functional Differential Inclusions of Arbitrary Order Involving Convex and Nonconvex Valued Maps

Bashir Ahmad and Naseer Shahzad

PDF

435

On the Stability and Boundedness of Solutions in a Class of Nonlinear Differential Equations of Fourth Order with Constant Delay

Cemil Tung

PDF

453

Solvability of a System of Dual Integral Equations Involving Fourier Transforms

Nguyen Van Ngoc and Nguyen Thi Ngan

PDF

467

On Contact CR-Lightlike Submanifolds of Indefinite Sasakian Manifolds

Rakesh Kumar, Rachna Rani and R.K. Nagaich

PDF

485

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013